Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 253, NWS Tulsa, OK

August 9, 2013Sebastian County, Arkansas; LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 9, 2013, 4:58 PM CDT for Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2013, 4:58 PM CDT (21:58 UTC)
Expired
Aug 9, 2013, 5:45 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 38 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 5:10 PM CDTTSTM WND GST 58Wister, OK58 MPH THUNDERSTORM GUST MEASURED AT THE WISTER MESONET SITE.
Aug 9, 5:15 PM CDTTSTM WND DMGWister, OKTREES AND POWER LINES DOWN IN WISTER
Aug 9, 5:15 PM CDTTSTM WND GST 72Wister, OK72 MPH THUNDERSTORM WIND GUST MEASURED AT THE WISTER MESONET SITE.
Aug 9, 5:22 PM CDTTSTM WND DMGHeavener, OKTREES AND POWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
699 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

077 
WUUS54 KTSA 092158
SVRTSA
ARC131-OKC079-092245-
/O.NEW.KTSA.SV.W.0253.130809T2158Z-130809T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
458 PM CDT FRI AUG 9 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHWESTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...

* UNTIL 545 PM CDT

* AT 457 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
  LAKE WISTER STATE PARK...MOVING EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WISTER...HOWE...POTEAU...HEAVENER...HEAVENER RUNESTONE STATE
  PARK...MANSFIELD...MIDLAND...HUNTINGTON AND HARTFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3495 9426 3494 9435 3495 9436 3494 9439
      3494 9441 3492 9444 3485 9444 3488 9488
      3508 9488 3513 9425
TIME...MOT...LOC 2158Z 270DEG 24KT 3497 9477

$$
2 follow-up statements
612 
WWUS54 KTSA 092226
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT FRI AUG 9 2013

ARC131-OKC079-092245-
/O.CON.KTSA.SV.W.0253.000000T0000Z-130809T2245Z/
SEBASTIAN AR-LE FLORE OK-
526 PM CDT FRI AUG 9 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
EASTERN LE FLORE AND SOUTHWESTERN SEBASTIAN COUNTIES...

AT 523 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOWE...MOVING
EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HEAVENER
RUNESTONE STATE PARK...HARTFORD AND PATTERSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3488 9471 3506 9471 3507 9432 3494 9432
      3494 9435 3495 9436 3494 9439 3494 9441
      3492 9444 3487 9444
TIME...MOT...LOC 2227Z 270DEG 24KT 3497 9460

$$
123 
WWUS54 KTSA 092246
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
546 PM CDT FRI AUG 9 2013

ARC131-OKC079-092256-
/O.EXP.KTSA.SV.W.0253.000000T0000Z-130809T2245Z/
SEBASTIAN AR-LE FLORE OK-
546 PM CDT FRI AUG 9 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LE FLORE AND
SOUTHWESTERN SEBASTIAN COUNTIES EXPIRES AT 545 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

LAT...LON 3488 9471 3506 9471 3507 9432 3494 9432
      3494 9435 3495 9436 3494 9439 3494 9441
      3492 9444 3487 9444
TIME...MOT...LOC 2226Z 270DEG 24KT 3497 9461

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:46 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Aug 9, 2:46 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
246 PM CDT FRI AUG 9 2013

.DISCUSSION...
WEAK AND SOMEWHAT DIFFUSE FRONTAL BOUNDARY LOCATED ACROSS EAST-
CENTRAL OKLAHOMA EXTENDING INTO FAR NORTHWEST ARKANSAS THIS
AFTERNOON. SMALLER SCALE IMPULSE CURRENTLY MOVING INTO EASTERN
OKLAHOMA WITH ENHANCED CU FIELD. SOUTH OF BOUNDARY ATMOSPHERE HAS
BECOME MODERATELY UNSTABLE ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. MAX HEATING COMBINED WITH EASTWARD MOVING DISTURBANCE
SHOULD BE ENOUGH FOR SCATTERED THUNDERSTORM DEVELOPMENT THIS
AFTERNOON AND EVENING. THE STRONGER STORMS WILL BE CAPABLE OF
DAMAGING WINDS AND VERY HEAVY RAINFALL.

FLASH FLOOD GUIDANCE REMAINS LOW ACROSS MUCH OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS FROM PREVIOUS RAINS. STILL SOME UNCERTAINTY
REGARDING MCS EVOLUTION INTO THE OVERNIGHT HOURS...HOWEVER GIVEN THE
HIGH RAINFALL RATES/SLOW STORM MOTIONS EXPECTED WITH ANY
THUNDERSTORM ACTIVITY HAVE DECIDED TO GO AHEAD AND ISSUE A FLASH
FLOOD WATCH FOR PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS TONIGHT. THUNDERSTORMS COULD LINGER INTO SATURDAY MORNING
ACROSS NORTHWEST ARKANSAS BEFORE STORMS SLOWLY WEAKEN.

ACTIVE WEATHER PATTERN WILL CONTINUE INTO NEXT WEEK WITH A
CONTINUED CHANCE FOR SHOWERS/THUNDERSTORMS. ANOTHER WEAK FRONTAL
BOUNDARY WILL MOVE INTO THE AREA DURING THE TUE/WED TIME FRAME
WITH A SERIES OF UPPER DISTURBANCES MOVING OUT OF THE CENTRAL
ROCKIES. THIS WILL AGAIN PROVIDE THE CHANCE FOR THUNDERSTORMS WITH
HEAVY RAIN THROUGH MID WEEK...WHICH COULD LEAD TO MORE FLOODING
PROBLEMS. HIGH PRESSURE TRIES TO BUILD INTO THE CENTRAL/SOUTHERN
PLAINS BEHIND FRONT BY LATE WEEK WITH DRIER AND MORE MILD
CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  88  73  93 /  50  20  20  10
FSM   73  91  74  93 /  60  30  30  30
MLC   72  93  72  95 /  60  10  20  20
BVO   68  87  69  92 /  50  20  20  10
FYV   69  87  70  88 /  60  40  30  30
BYV   68  83  69  87 /  60  40  40  30
MKO   71  90  72  93 /  60  20  20  20
MIO   69  87  70  90 /  50  30  20  20
F10   71  91  72  94 /  50  20  20  20
HHW   73  96  76  97 /  40  10  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR OKZ058-OKZ062-OKZ063-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

LONG TERM....12
Hazardous weather outlook, Aug 9, 12:11 PM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1211 PM CDT FRI AUG 9 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1211 PM CDT FRI AUG 9 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...MID AFTERNOON.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...EXTREME SOUTHEAST OKLAHOMA.
	ONSET...EARLY AFTERNOON.

DISCUSSION...
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP IN TWO MAIN AREAS
THIS AFTERNOON...NEAR A BOUNDARY IN SOUTHEAST OKLAHOMA AND INTO WEST
CENTRAL ARKANSAS...AND NEAR THE KANSAS BORDER IN NORTHEAST OKLAHOMA.
WIDESPREAD THUNDERSTORMS ARE ONGOING THIS MORNING...AND WILL
GRADUALLY END FROM WEST TO EAST BY EARLY AFTERNOON.

A LIMITED RISK OF DAMAGING WIND AND HAIL WILL EXIST WITH STORMS THAT
DEVELOP ALONG AND SOUTH OF INTERSTATE 40...DUE TO HIGH INSTABILITY
IN THIS REGION. THE RISK OF SEVERE WEATHER WILL CONTINUE PRIMARILY
IN TO EARLY EVENING BEFORE DIMINISHING.

A CONTINUED FLASH FLOOD THREAT WILL EXIST WITH THE STORMS NEAR THE
KANSAS BORDER...ESPECIALLY IF STORMS DEVELOP AS FAR EAST AS FAR
NORTHWEST ARKANSAS. SOILS REMAIN SATURATED IN PARTS OF BENTON AND
CARROLL COUNTIES AND COULD FLOOD QUICKLY IN A MODERATE OR HEAVY
DOWNPOUR. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PARTS OF FAR
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THROUGH LATE AFTERNOON.

ANOTHER OVERNIGHT THUNDERSTORM COMPLEX COULD DEVELOP AND MOVE ACROSS
PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. MODERATE TO
HEAVY RAINS COULD LEAD TO ADDITIONAL FLASH FLOODING OVERNIGHT...WITH
A SMALL RISK OF STRONG TO DAMAGING WINDS.

FINALLY...AFTERNOON HEAT INDEX VALUES OF 100 TO 105 DEGREES ARE
POSSIBLE ACROSS EXTREME SOUTHEAST OKLAHOMA TODAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE OVER THE WEEKEND...AND THROUGH
MUCH OF NEXT WEEK. SEVERAL WEAK COLD FRONTS WILL PUSH SOUTHWARD INTO
THE REGION...AND REMAIN A FOCUS FOR THUNDERSTORMS. ALSO...THE
WEATHER PATTERN THROUGH THE CENTRAL PLAINS WILL SUPPORT REPEATED
THUNDERSTORM DEVELOPMENT...AS HIGH PRESSURE WILL REMAIN LOCATED
ACROSS THE SOUTHWESTERN STATES. A FEW HOT AND HUMID AFTERNOONS ARE
POSSIBLE OVER THE WEEKEND...WITH COOLER WEATHER PREVAILING FOR THE
FIRST HALF OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Aug 9, 12:22 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1222 PM CDT FRI AUG 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     KINTA                   35.12N 95.24W
08/08/2013                   HASKELL            OK   PUBLIC

            SMALL TREE DOWN ALONG WITH TREE LIMBS OF 1-2 INCH IN
            DIAMETER. TIME ESTIMATED VIA RADAR.

0550 PM     TSTM WND DMG     PANAMA                  35.17N 94.67W
08/08/2013                   LE FLORE           OK   LAW ENFORCEMENT

            TREE FELL ON HOUSE AND A TREE FELL NEXT TO HOUSE TAKING
            DOWN POWER LINES. PARTS OF TOWN WAS WITHOUT POWER FOR
            FOUR HOURS.

0703 PM     TSTM WND DMG     DENNING                 35.43N 93.76W
08/08/2013                   FRANKLIN           AR   EMERGENCY MNGR

            POWER LINES DOWN IN DENNING

0720 PM     TSTM WND DMG     CHARLESTON              35.30N 94.04W
08/08/2013                   FRANKLIN           AR   EMERGENCY MNGR

            POWER LINES DOWN ON SOUTH RATTLESNAKE ROAD IN CHARLESTON

0157 AM     TSTM WND DMG     DEPEW                   35.80N 96.51W
08/09/2013                   CREEK              OK   LAW ENFORCEMENT

            SEVERAL TREES AND TREE LIMBS DOWN IN CITY LIMITS OF
            DEPEW.

0136 AM     TSTM WND DMG     DRUMRIGHT               35.99N 96.60W
08/09/2013                   CREEK              OK   LAW ENFORCEMENT

            1 INCH TREE LIMBS DOWN IN DRUMRIGHT

0158 AM     TSTM WND DMG     5 W MANNFORD            36.13N 96.44W
08/09/2013                   CREEK              OK   STORM CHASER

            DAMAGE TO A HOUSE WEST OF MANNFORD

&&

DMJ
Local storm report, Aug 9, 1:00 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT FRI AUG 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 AM     TSTM WND DMG     5 W MANNFORD            36.13N 96.44W
08/09/2013                   CREEK              OK   STORM CHASER

            SHINGLE AND SIDING DAMAGE TO TWO MOBLIE HOMES AND ROOF
            DAMAGE TO A BARN

&&

DMJ
Special weather statement, Aug 9, 2:31 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
231 PM CDT FRI AUG 9 2013

ARZ011-092000-
MADISON AR-
231 PM CDT FRI AUG 9 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     EASTERN MADISON

AT 231 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF KINGSTON...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WEATHERS AND KINGSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3596 9346 3594 9362 3609 9368 3611 9347
      3610 9347 3609 9347 3608 9346 3598 9344
TIME...MOT...LOC 1931Z 261DEG 20KT 3602 9352

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 5:43 AM CDTAreal Flood AdvisoryTSACrawford, Sebastian2 hr
Aug 9, 2:31 PM CDTSpecial Weather StatementTSAMadison29 min
Aug 9, 5:28 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian47 min
Aug 9, 1:08 AM CDTSevere Thunderstorm WarningTSACreek, Pawnee52 min
Aug 9, 1:29 AM CDTSpecial Weather StatementTSAOkmulgee46 min
Aug 9, 1:42 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington63 min
Aug 9, 2:18 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa117 min
Aug 9, 2:34 AM CDTSpecial Weather StatementTSARogers56 min
Aug 9, 3:20 AM CDTSpecial Weather StatementTSACraig, Nowata40 min
Aug 9, 4:57 AM CDTSpecial Weather StatementTSAOkfuskee33 min
Aug 9, 5:02 AM CDTAreal Flood AdvisoryTSAHaskell88 min
Aug 9, 5:21 AM CDTAreal Flood AdvisoryTSACraig, Ottawa3 hr
Aug 9, 5:49 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee41 min
Aug 9, 9:05 AM CDTRiver Flood AdvisoryTSAMuskogee4 days
Aug 9, 4:32 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore28 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2013Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.